Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 85, NWS San Angelo, TX

June 26, 2007Brown County, Texas

NWS San Angelo, TX issued this flash flood warning at Jun 26, 2007, 12:44 AM CDT for Brown County, Texas. It took effect at Jun 26, 2007, 12:50 AM CDT. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 26, 2007, 12:44 AM CDT (05:44 UTC)
In effect from
Jun 26, 2007, 12:50 AM CDT
Expired
Jun 26, 2007, 4:45 AM CDT
In force
4 hr
Issued by
NWS San Angelo, TX
Area
Whole counties

County Brown County, TX

The radar

The Dyess AFB radar (KDYX), 88 km from the middle of the area, began a volume at 05:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 4:00 AM CDTFLASH FLOODBrownwood, TXSTREET FLOODING IN BROWNWOOD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 5.7 hours before the alert went out and 303 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2007-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 415 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2007-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
415 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
2406 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KSJT 260550
FFWSJT
TXC049-260945-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
1244 AM CDT TUE JUN 26 2007

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN BROWN COUNTY IN WEST CENTRAL TEXAS

* UNTIL 445 AM CDT

* AT 1243 AM CDT...RADAR HAS ESTIMATED 2 TO 3 OF RAINFALL HAS FALLEN
  FROM LAKE BROWNWOOD...NORTHWARD TO MAY AND CROSS CUT.              
  THUNDERSTORMS CONTINUE TO GENERATE NEAR LAKE BROWNWOOD...THEN      
  MOVE SLOWLY NORTH AT 5 TO 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CROSS
  CUT AND MAY.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA. THIS RAINFALL WILL FALL ON THE PECAN BAYOU RIVER 
BASIN...AND FLOW INTO LAKE BROWNWOOD...SO THERE WILL LIKLEY BE RISES
ON LAKE BROWNWOOD.

LAT...LON 3165 9918 3175 9872 3208 9891 3209 9918

$$
04
3 follow-up statements
000 
WGUS74 KSJT 260636
FFSSJT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
133 AM CDT TUE JUN 26 2007

TXC049-260945-
BROWN TX-
133 AM CDT TUE JUN 26 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR
NORTHERN BROWN COUNTY...

AT 130 AM CDT...A STRONG THUNDERSTORMS WITH VERY HEAVY RAIN 
WAS LOCATED 6 MILES EAST OF CROSS CUT...OR ABOUT 22 MILES SOUTH OF 
CISCO. THE THUNDERSTORM WITH EXCESSIVE RAIN WAS NEARLY STATIONARY.

ADDITIONAL STRONG THUNDERSTORMS WERE DEVELOPING OVER LAKE BROWNWOOD 
AND IN SOUTHERN BROWN COUNTY BETWEEN INDIAN CREEK AND THE CITY OF 
BROWNWOOD. THESE STORMS WERE MOVING NORTHEAST AT 10 MPH.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA. WITH SOME AREAS AROUND LAKE BROWNWOOD...ALREADY AT 
3 INCHES OF RAINFALL...FLOODING OF LOW LYING AREAS AND LOW WATER 
CROSSINGS IS POSSIBLE. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3165 9918 3175 9872 3208 9891 3209 9918

$$

04
000 
WGUS74 KSJT 260721
FFSSJT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
217 AM CDT TUE JUN 26 2007

TXC049-260945-
BROWN TX-
217 AM CDT TUE JUN 26 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR
NORTHERN BROWN COUNTY...

AT 216 AM CDT...THUNDERSTORMS PRODUCING VERY HEAVY RAIN WERE LOCATED 
ALONG A LINE EXTENDING FROM MAY TO 7 MILES SOUTHEAST OF 
BROWNWOOD...MOVING EAST AT 5 MPH.

THUNDERSTORMS PRODUCING VERY HEAVY RAIN WILL BE NEAR...
  EARLY...LAKE BROWNWOOD NEAR BYRDS STORE...BROWNWOOD AND 8 MILES
  EAST OF CROSS CUT BY 215 AM CDT...
  MAY BY 250 AM CDT...
  BLANKET BY 335 AM CDT...

VERY HEAVY RAINFALL OF 3 INCHES CAN BE EXPECTED WITH THIS LINE OF 
STORMS. RADAR HAS ALREADY ESTIMATED 1 TO 3 INCHES OF RAINFALL OVER
MUCH OF NORTHERN BROWN COUNTY. 4 TO 5 INCHES IS ESTIMATED 2 MILES 
NORTH
OF MAY.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

LAT...LON 3165 9918 3175 9872 3208 9891 3209 9918

$$

04
000 
WGUS74 KSJT 260833
FFSSJT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
328 AM CDT TUE JUN 26 2007

TXC049-260945-
BROWN TX-
328 AM CDT TUE JUN 26 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR
NORTHERN BROWN COUNTY...

AT 325 AM CDT...RADAR INDICATED SHOWERS AND THUNDERSTORMS FROM 
BLANKET TO ZEPHYR...MOVING EAST AT 10 MPH. RAINFALL AMOUNTS OF 1/4 
TO 1/2 INCH ARE LIKELY. ELSEWHERE...THUNDERSTORMS WITH LIGHT 
RAIN IN NORTHERN BROWN COUNTY...FROM CROSSCUT TO MAY AND RISING 
STAR...WILL PRODUCE RAINFALL AMOUNTS OF 1/10 INCH...AS THEY MOVE 
SOUTH AT 5 MPH.

RAINFALL AMOUNTS OF 2 TO 4 INCHES HAVE FALLEN OVER MUCH OF NORTHERN
BROWN COUNTY TONIGHT. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL 
CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL 
AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

LAT...LON 3165 9918 3175 9872 3208 9891 3209 9918

$$

04

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 12:26 AM CDT, 18 minutes earlier.

Area forecast discussion, Jun 26, 12:26 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
1226 AM CDT TUE JUN 26 2007

.AVIATION...
SLOW MOVING MCS IN MENARD COUNTY...SLOWLY MOVING SOUTH INTO KIMBLE
COUNTY...TOWARD THE KJCT TAF SITE. SHOULD SEE IFR WITH HEAVY RAIN
FROM 7Z TO 9Z...POSSIBLY UNTIL 10Z. MAY ALSO SEE SOME
THUNDERSTORMS NEAR KBBD AND KSOA...BUT NOT DIRECTLY IN PATH.

OTHERWISE MVFR CIGS UNTIL 17-18Z. WITH LITTLE CHANGE IN UPPER
LEVEL LOW ... CAN EXPECT AFTERNOON AND NIGHT TIME THUNDERSTORMS...
THROUGH NEXT 24 HOURS...AND BEYOND.

&&

.PREV DISCUSSION... /ISSUED 712 PM CDT MON JUN 25 2007/

AVIATION...
EXPECT SHOWERS AND THUNDERSTORMS TO CONTINUE ACROSS WEST CENTRAL
TEXAS FOR THE NEXT 6 HOURS. ALTHOUGH VFR CONDITIONS WILL
DOMINATE OVER THE NEXT 6 HOURS...SOME THUNDERSTORMS WILL PRODUCE VERY
HEAVY RAINFALL WHICH WILL TEMPORARILY LOWER THE CEILING AND
VISIBILITY TO AT LEAST IFR RANGES. AFTER MIDNIGHT TONIGHT...LOOK FOR
STRATUS TO ONCE AGAIN RETURN TO WEST CENTRAL TEXAS FROM THE EAST.
BY SUNRISE TOMORROW MORNING...EXPECT MVFR CONDITIONS TO DOMINATE.
ALONG AND SOUTH OF THE INTERSTATE 10 CORRIDOR...IFR CONDITIONS
WILL DOMINATE WITH CEILINGS MAINLY IN THE 500 TO 1000 FEET ABOVE
GROUND LEVEL RANGE. THE RETURNING STRATUS WILL LIKELY BRING LIGHT
DRIZZLE TO WEST CENTRAL TEXAS TOMORROW MORNING. BY MID
MORNING...LIGHT RAIN SHOWERS MAY DEVELOP AS A NEARLY STATIONARY UPPER-
LEVEL LOW PRESSURE CENTER CONTINUES OVER NORTH CENTRAL TEXAS.
AROUND NOON TOMORROW...LOOK FOR IMPROVING CONDITIONS AS CEILINGS
LIFT INTO THE VFR RANGE. HOWEVER...THUNDERSTORMS WILL DEVELOP
AGAIN TOMORROW AFTERNOON WITH THE CONTINUED POTENTIAL FOR HEAVY
RAINFALL.

23/HUBER

PREV DISCUSSION... /ISSUED 401 PM CDT MON JUN 25 2007/

DISCUSSION...
A FLASH FLOOD WATCH HAS JUST BEEN ISSUED FOR OUR AREA ROUGHLY
NORTH OF A LINE FROM SWEETWATER TO BALLINGER TO SAN SABA. THE
SHEAR AXIS/TROUGH ALOFT HAS BECOME POSITIONED ACROSS OUR REGION
FROM THE RED RIVER TO EAST OF DEL RIO. WEAK EMBEDDED CIRUCLATION
HAS MOVED FROM OUR NORTHEASTERN COUNTIES TOWARD THE RED RIVER
TODAY. A RATHER MOIST AIRMASS IS IN PLACE WITH PRECIPITABLE WATER
VALUES IN THE 1.5 TO 2 INCH RANGE (HIGHEST OVER OUR EASTERN
COUNTIES).

THE MID-UPPER LEVEL TROUGH/SHEAR AXIS...WHICH IS TRAPPED IN THE
FLOW PATTERN ALOFT...WILL MOVE LITTLE (PERHAPS DRIFTING A BIT
EASTWARD) THROUGH WEDNESDAY. AREA RADARS AND LIGHTNING DETECTION
THIS AFTERNOON SHOW SCATTERED SHOWERS/STORMS ACROSS THE BIG
COUNTRY. NUMEROUS STORMS DEVELOPING ACROSS CENTRAL TEXAS AND INTO
SAN SABA AND BROWN COUNTIES. ALL CONVECTION IS MOVING SLOWLY
NORTHWARD. A REGENERATING TENDENCY IS SEEN ACROSS THE BIG COUNTRY.
THE AREA ALONG AND EAST OF A LINE FROM BALLINGER AND WINTERS TO
ABILENE TO ALBANY HAS ALREADY EXPERIENCED VERY HEAVY RAINFALL
FROM LAST NIGHT AND THIS MORNING. SOME POCKETS WITHIN THIS AREA
HAVE RECEIVED 4 TO 8 INCH AMOUNTS. GIVEN THE ABOVE MENTIONED
TRENDS...WE HAVE ISSUED A FLASH FLOOD WATCH FOR TONIGHT.

THE CHANCE AND COVERAGE OF SHOWERS AND THUNDERSTORMS HAS
INCREASED ACROSS WEST CENTRAL TEXAS WITH THIS SETUP. OUR EASTERN
COUNTIES HAVE THE BEST CHANCE FOR THIS ACTIVITY THROUGH WEDNESDAY
HOWEVER...UNCERTAINTY REMAINS ON THE PLACEMENT AND TIMING OF
CONVECTION WITH PERSISTENT RAINFALL. THUS...HAVE DECIDED TO
CARRY THIS INITIAL FLASH FLOOD WATCH UNTIL 7 AM TUESDAY. LATER
SHIFTS WILL ASSESS THE LATEST MODEL DATA AND PRECIPITATION TRENDS TO
DETERMINE FURTHER ADJUSTMENTS TO A FLASH FLOOD WATCH.

EXPECT THE INCREASED CLOUD COVER AND HIGHER RAIN CHANCES TO KEEP
HIGHS BELOW 90 DEGREES ACROSS WEST CENTRAL TEXAS FOR THE NEXT
FEW DAYS.

LATE IN THE WORK WEEK...THE SHEAR AXIS WEAKENS BUT IS STILL LOCATED
IN OUR VICINITY. LATER IN THE WEEKEND...UPPER RIDGE IS PROGGED TO
BUILD ACROSS THE SOUTHERN/CENTRAL ROCKIES AND INTO THE CENTRAL
PLAINS. THIS PLACES OUR AREA IN NNE FLOW ALOFT. WITH A LACK OF
STRONG CAPPING OF THE AIRMASS PROGGED...COULD NOT RULE OUT POSSIBILITY
OF STORMS DEVELOPING TO OUR NORTH AND MOVING DOWN INTO OUR AREA WITH
ANY DISTURBANCES RIDING DOWN THE EAST SIDE OF THE RIDGE. FOR THESE
REASONS...CARRYING SLIGHT CHANCE POPS IN THE EXTENDED PART OF THE
FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE  70  85  70  86 /  30  40  30  50
SAN ANGELO  72  86  72  86 /  30  30  30  40
JUNCTION  72  84  73  84 /  40  50  40  50

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM CDT TUESDAY FOR BROWN-CALLAHAN-
COLEMAN-FISHER-HASKELL-JONES-NOLAN-RUNNELS-SAN SABA-SHACKELFORD-
TAYLOR-THROCKMORTON.

&&

99/99/04
Hazardous weather outlook, Jun 25, 3:45 PM CDT, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
345 PM CDT MON JUN 25 2007

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-261100-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
345 PM CDT MON JUN 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
AN UPPER LOW...PLENTY OF LOW MOISTURE AND DAYTIME HEATING WILL
PRODUCE SCATTERED STRONG THUNDERSTORMS ACROSS THE REGION. AN
ISOLATED STORM COULD BECOME SEVERE AND PRODUCE DAMAGING WINDS...
SMALL HAIL...FLOODING RAINFALL...AND CLOUD TO GROUND LIGHTNING.

A FLASH FLOOD WATCH HAS BEEN ISSUED FOR TONIGHT FOR AREAS ALONG AND
NORTH OF A SWEETWATER...TO BALLINGER...TO SAN SABA LINE THROUGH 7 AM
TUESDAY MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THE CHANCE FOR STORMS WILL CONTINUE THROUGH THE WEEKEND. THERE IS
THE POTENTIAL FOR SCATTERED STRONG THUNDERSTORMS TO PRODUCE VERY
HEAVY RAINFALL AND LOCALIZED FLASH FLOODING. ALSO...AN ISOLATED STORM
COULD BECOME SEVERE AND PRODUCE DAMAGING WINDS...SMALL HAIL...AND
CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MIGHT BE REQUIRED ON A LIMITED BASIS EACH DAY
THIS WEEK.

11

In the hours before

Special weather statement, Jun 25, 9:42 PM CDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
942 PM CDT MON JUN 25 2007

TXZ072-073-168-260345-
TOM GREEN TX-CONCHO TX-MENARD TX-
942 PM CDT MON JUN 25 2007

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1045 PM CDT FOR TOM
GREEN...CONCHO AND MENARD COUNTIES...

AT 937 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM WALL
8 MILES SOUTHWEST OF EDEN TO DOOLE...MOVING SOUTH AT 5 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  THE EAST SIDE OF SAN ANGELO BY 10 PM CDT
  MENARD BY 1045 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE STORMS.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, Jun 25, 10:24 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1024 PM CDT MON JUN 25 2007

TXZ073-154-168-260430-
CONCHO TX-MCCULLOCH TX-MENARD TX-
1024 PM CDT MON JUN 25 2007

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1130 PM CDT FOR
CONCHO...MCCULLOCH AND MENARD COUNTIES...

AT 1020 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 3 MILES SOUTHWEST OF MELVIN...OR ABOUT
17 MILES WEST OF BRADY...MOVING SOUTHEAST AT 10 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  MELVIN BY 1040 PM CDT...
  BRADY LAKE BY 1115 PM CDT...
  THE INTERSECTION OF US-190 AND RANCH ROAD 1311 BY 1125 PM CDT...
  BRADY BY 1130 PM CDT...

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, Jun 25, 10:49 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1049 PM CDT MON JUN 25 2007

TXZ168-260445-
MENARD TX-
1049 PM CDT MON JUN 25 2007

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1145 PM CDT FOR MENARD
COUNTY...

AT 1046 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 12 MILES NORTHWEST OF MENARD...MOVING
SOUTH AT 5 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  THE INTERSECTION OF US-190 AND RANCH ROAD 864 BY 1145 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, Jun 25, 11:02 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1102 PM CDT MON JUN 25 2007

TXZ073-260500-
CONCHO TX-
1102 PM CDT MON JUN 25 2007

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL MIDNIGHT CDT FOR
NORTHERN CONCHO COUNTY...

AT 1059 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 4 MILES SOUTHEAST OF LOWAKE...OR ABOUT
7 MILES WEST OF PAINT ROCK...MOVING SOUTHEAST AT 5 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  THE INTERSECTION OF US-83 AND RANCH ROAD 1929 BY 1110 PM CDT
  PAINT ROCK AND EOLA BY 1130 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, Jun 25, 11:22 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1122 PM CDT MON JUN 25 2007

TXZ170-260515-
MASON TX-
1122 PM CDT MON JUN 25 2007

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1215 AM CDT FOR MASON
COUNTY...

AT 1120 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 10 MILES NORTH OF STREETER...OR ABOUT
15 MILES NORTHWEST OF MASON...MOVING SOUTHEAST AT 15 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  STREETER AND KATEMCY BY 1140 PM CDT
  MASON BY MIDNIGHT CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, Jun 25, 11:31 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1131 PM CDT MON JUN 25 2007

TXZ140-260530-
BROWN TX-
1131 PM CDT MON JUN 25 2007

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1230 AM CDT FOR
NORTHERN BROWN COUNTY...

AT 1129 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 5 MILES NORTH OF LAKE BROWNWOOD NEAR
THRIFTY...OR ABOUT 15 MILES NORTHWEST OF EARLY...MOVING EAST AT 10
MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  THRIFTY BY 1145 PM CDT
  LAKE BROWNWOOD NEAR BYRDS STORE BY 1155 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:14 PM CDTFlash Flood WarningSJTRunnels3 hr
Jun 25, 7:28 PM CDTSevere Thunderstorm WarningSJTColeman, Concho, Runnels, Tom Green47 min
Jun 25, 8:12 PM CDTSevere Thunderstorm WarningSJTConcho, Runnels48 min
Jun 25, 8:37 PM CDTFlash Flood WarningSJTConcho4 hr
Jun 25, 8:58 PM CDTSevere Thunderstorm WarningSJTConcho47 min
Jun 26, 12:15 AM CDTFlash Flood WarningSJTMenard4 hr
Jun 26, 6:25 PM CDTSevere Thunderstorm WarningSJTNolan50 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.